# SDR ASAA2019030228421

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,602 hours, 4,804 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER RECALL. GROUNDED - YES. RELEASED PER MEL 21-21G FLIGHT DECK PRIMARY TEMP CONTROL INOP. VERIFIED FAULT, CLEANED ALL 3 TEMP SENSOR FILTERS. ACCOMP PACK ZONE TEMP CONT BITE TEST, CONTROLLER NR 1 NO FAULTS, CONTROLLER NR 2 SHOWS FLT DECK TRIM VALVE FAULT. CLEARED FAULT. ACCOMP PACK/ZONE TEMP CONT BITE TEST, TEST NOW PASSES NO FAULTS. REF AMM 21-61-20-860-005, AMM 21-61-06-100-801. A/C RELEASED FROM MEL 21-21G.
